# SDR 20010111SG028

- Difficulty date: August 8, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FUSELAGE STATION 1160 TO 1183 STRINGER 22L HAS SURFACE CORROSION.  REMOVED AND REPLACED DAMAGED STRINGER 24.5 INCHES AT LT FS 1160-1183 IAW SRM 53-10-3 PAGE 4B AND 4A.  (M)
